# SDR DHL200071798D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Le Slat Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 1 SLAT ACTUATOR MOUNTS ARE CRACKED BOTH INBOARD AND OUTBOARD SIDES.  PERFORMED HFEC INSPECTION TO VERIFY CRACKS.  REMOVED AND REPLACED BOTH I/B AND O/B MOUNTS PER B727 S/B 727-57-0130 FIG 1 STEP 6.  REF: N/R 1622.
